# SDR 2007UALA01926

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 40,320 hours, 6,142 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Condition: Fluctuates
- Location: Oxygen System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CREW OXYGEN INDICATION.  [07-13-07]  REPLACED OXYGEN PRESSURE TRANSDUCER. NO ADDITIONAL FLUCTUATION NOTED. A/C OK FOR SERVICE.
